CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zufiria-J-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1988 | 1987
Number of items: 4.

1988

Zufiria, Juan A. (1988) Oscillatory spatially periodic weakly nonlinear gravity waves on deep water. Journal of Fluid Mechanics, 191 . pp. 341-372. ISSN 0022-1120. http://resolver.caltech.edu/CaltechAUTHORS:20120607-135919090

1987

Zufiria, Juan A. (1987) Symmetry breaking in periodic and solitary gravity-capillary waves on water of finite depth. Journal of Fluid Mechanics, 184 . pp. 183-206. ISSN 0022-1120. http://resolver.caltech.edu/CaltechAUTHORS:20120621-100754262

Zufiria, Juan A. (1987) Non-symmetric gravity waves on water of infinite depth. Journal of Fluid Mechanics, 181 . pp. 17-39. ISSN 0022-1120. http://resolver.caltech.edu/CaltechAUTHORS:20120621-111524823

Zufiria, J. A. (1987) Weakly nonlinear non-symmetric gravity waves on water of finite depth. Journal of Fluid Mechanics, 180 . pp. 371-385. ISSN 0022-1120. http://resolver.caltech.edu/CaltechAUTHORS:20120621-112418799

This list was generated on Wed Jun 26 04:04:49 2019 PDT.